Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

On the Convergence of the Quasi Gauss Newton methods for solving nonlinear systems

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: G. Albeanu

Editorial: David Evans (Parallelism, Algorithms and Architectures Research Centre, Department of Computer Science, Loughborough University, Loughborough, Leicestershire, LE11 3TU, UK ), Taylor & Francis, International Journal of Computer Mathematics; ISSN Print 0020-7160 ISSN Online 1029-0265, Vol. 66, p.93-99, 1998.

Rezumat:

The Quasi-Gauss-Newton methods for solving general nonlinear systems of equations are described and a convergence theorem for iterative methods in this class is proved. Computational aspects are also discussed.
Key words: Quasi-Gauss-Newton methods, generalized inverse

Cuvinte cheie: Quasi-Gauss-Newton methods, generalized inverse

URL: http://www.tandf.co.uk/journals/titles/00207160.asp